chrometweaks.org

Nokia e63 saya kadang-kadang Medifast menu apliksinya hilang, kira-kira itu kenapa ya? Terkadang kem

Want the Latest Medifast Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Medifast every month. We'll even give a lucky person a month supply of free food.


My 1st question is: Nokia e63 saya kadang-kadang Medifast menu apliksinya hilang, kira-kira itu kenapa ya? Terkadang kem Looking forward for any response. Another question I got... For the past few days now I have not felt like eating. My stomach has been feeling queezie. Everytime I try to eat or drink water it's like it's sitting too heavy on my stomach and I feel like vomiting. The only thing I can manage to get down and feel 'OK' is milk..

Has anyone else gone through this and does it get better?.

Thanks :-)..

Comments (8)

I would like to know the answer too. Anyone here know what is the answer to your question. I'll do some research and get back to you if I discover an useful answer. You should email the people at Medifast as they probably can answer it..

Comment #1

Hi Shanb, Im one month out today and have experanced the same thing as you. My doctor told me to eat when I can. But he is concerned there might be an ulcer so I have to go in for a scope this week. You may want to contact you team as this is not normal...

Comment #2

I am on day 4 of my 14 day.

Optifast.

So I am not there yet..

I am just thinking that if I was in your position I would drink the milk (since it is what seems to be going down) and try adding some protein powder to it even the unflavored if need be..

Maybe you could try that...

Comment #3

Of you're feel quizee sp, your surgeon should prescribe something like.

Prilosec.

Or.

Prevacid.

Both have a generic equal and it takes that shitty feeling in your stomach away in no time. Trust me, one pill and you'll start to feel normal again!.

Brett..

Comment #4

There are times even now at 1 yr out that I have a queezy day. I just go back to basics, yogurt, refried beans, pudding, popsicles, etc. I think the stoma exiting our pouch just gets irritated sometimes. After all, it is pretty small..

I also don't hesitate to take.

Tums.

For yucky stomach feelings. It helps..

Good luck sugar!..

Comment #5

I'm 2 months out, but I too complained of the same thing that first month....Not really sick, but everything felt heavy!.

It will pass!.

Love ya,.

Krissy..

Comment #6

I would also add to slow down when you are eating and drinking. Taking bites no bigger than your pinky nail and chewing into nothing. To me it felt like I was hypersensitive in my pouch for the first two months. Like I could feel textures in there. I could even feel the pills swirling in there when I drank some water. Very weird sensation, but it went away for me at 2 months.



Compazine.

And it really helped me with the queezy stomach for the first 3 weeks...

Comment #7

I don't know about what bugs are going around in your area... but around my house and everyone I know has had the stomach bug lately... and I got it I am 3 weeks post op too. I haven't had much of an appitite, and I also had the queezy feeling. I also realized this though, if I don't eat when I need to eat, I get that feeling as well. I have been vomiting, and had the other end problems...

It did go away, but it's also the bug that goes away and comes back a few times, which I have learned with my 3 year old :(.

Good Luck!..

Comment #8

If nothing else just make sure you're getting your protein shakes in, and mix them with the milk. That way you're at least getting some nourishment. I had a stricture a month out after my.

Surgery.

And wasn't able to eat any food, but was fine as long as I was able to get my shakes in.. at least 80g a day for me, until they were able to fix it..

Had my.

Surgery.

11/24/09, developed stricture 12/24/09 and was admitted to the hospital on 1/16/10 because I was no longer able to even get liquids in. So I made it 3 weeks on basically just protein shakes and chewable multivitamins. I would do my best to eat, if I were you...

Comment #9


This question was taken from a support group/message board and re-posted here so others can learn from it.